MAUDE Adverse Event Report: CARDINAL HEALTH 7462 VISTEC SPG 8X4 12P T-10 S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7462 VISTEC SPG 8X4 12P T-10 S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7462
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the item only contained 9 pieces of gauze.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The lot number 200064862 provided by the customer is invalid.Based on the reported item code, the lot number could be 20d064862.A review of the device history record (dhr) for lot number 20d064862 was performed.The manufacturing records were reviewed, and no related event occurred during the overall process for this lot.The investigation demonstrated that no related issue was recorded throughout all our manufacturing and control processes.Each lot is released based on an aql inspection.As per the final quality inspection report of this lot, all specification criteria were conforming.The product was in conformance to our specifications and was released for distribution meeting all established quality assurance acceptance levels.Based on the available information, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.However, as part of continuous improvements, a corrective and preventative action (capa) was opened to address the issue of product package miscounts for the similar product line.All the corrective actions defined during the capa process has been implemented.No internal non-conformance (nc) related to miscounts has been opened for this product code.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.Section d4 (lot number): the lot number was originally reported as 200064862 and should be 20d064862.

Brand Name
7462 VISTEC SPG 8X4 12P T-10 S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15543769
Report Number1018120-2022-00469
Device Sequence Number12387696
Product Code GDY
UDI-Device Identifier10884527017065
UDI-Public10884527017065
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7462
Device Catalogue Number7462
Device Lot Number20D064862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown